MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM WORKSTATION ELITE; BLOOD GAS MONITOR

SPECTRUM MEDICAL LIMITED QUANTUM WORKSTATION ELITE; BLOOD GAS MONITOR
Model Number QWS12E
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For (b)(6), the device was not returned and the wrong logs were provided by the customer, preventing an investigation.For (b)(6), the logs showed that the bubble detection intervention was disabled manually then reapplied 19s afterwards, indicating user error in a reasonably foreseeable manner.
 
Event or Problem Description
User reported two occasions of pump stoppage during a case.For the device (serial number: (b)(6), it was reported that the pump rpm decreased to 0 when zeroing the pin sensor.For the device (serial number: (b)(6), it was reported that the blood flow stopped when repositioning a sensor.In both cases the operation was continued with the devices and completed succesfully.

Brand Name
QUANTUM WORKSTATION ELITE
Common Device Name
BLOOD GAS MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
edward blogg
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9-QL
UK   GL2 9QL
MDR Report Key21282616
Report Number3006073153-2025-00032
Device Sequence Number21167157
Product Code DRY
UDI-Device Identifier05060434422309
UDI-Public5060434422309
Combination Product (Y/N)N
PMA/510(K) Number
K202557
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS12E
Device Catalogue Number51-000094-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown